# SDR DXTA2011021404467

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 5,441 hours, 4,260 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: CS402210
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

GEAR WARNING HORN INTERMITTENT.  HORN DIDN'T WORK DURING ROTARY TEST WITH APU.  SHUT ALL ELECTRICAL OFF, DISCONNECTED BATTERY, RETRIED WITH BATTERY POWER AND HORN DIDN'T WORK. RETRIED WITH APU AND HORN CAME ON AFTER 15-20 SECONDS.  REPLACED THE RT THROTTLE SWITCH BANK AND RIGGED SWITCHES IAW MM CH 76-11-00.  GEAR WARNING HORN OPS CHECKED GOOD.
